# SDR ASOA201101846

- Difficulty date: October 3, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 30,005 hours, 26,853 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Angle
- Condition: Cracked
- Location: Lt Wing Skin
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD AFT PANEL SUPPORT ANGLE CRACKED ON AFT TOP SIDE FAR INBD SUPPORT ANGLE.  R & R ANGLE IAW SRM 51-42-21.  THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR.
